# SDR UPS96220933

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD LWR CARGO THRESHOLD SUPPORT ANGLE CRACKED STA 560 STR 26R TO 27R.  REMOVED, FAB'D AND INSTALLED REPAIR ANGLE PER UPS SRM 53-10-2 AND 51-30-2.
